I read online “Minoxidil is a vascular dilator. During a normal erection, the tunica and base of penis is constricted in a way not to allow blood to flow out. Minoxidil causes blood not to be able to stay in penis because it dilates the base of penis. This results in impotence or temporary erectile dysfunction.SO YES, MINOXIDIL DOES CAUSE ERECTILE DYSFUNCTION. -Source : I am a Urologist with over 11 years of experience.”
From what I’ve researched from Propecia horror stories, half the people claim that rogaine does block DHT while the other half claims it does NOT block DHT. Personally, I have absolutely no idea. All of my symptoms match those of propecia users, even ones I did not attribute to rogaine like emotional numbness, indigestion problems, etc… So that’s kinda why I thought it was from DHT, but then again I could be wrong.
The person who I quoted above claims to be a urologist but this can be bullsh*t as there were no sources, just a reply on a message board. However if what he said is true this can help me tackle my problem from a different angle. Although I wouldn’t see how his views explain my loss of sex drive because it seems that if my problems were caused from vascular dialation in my penis, the problem would simply involve my penis and not my sex drive.
Sorry if I am getting annoying guys. I hit rock bottom last night and almost did something very stupid, if you know what I mean, after reading about people experiencing these symptoms permanently. I am committed now to getting my life back and I will do whatever it takes to do so. I just need to figure out the source of my problem now: Is it lack of DHT production, or from vascular dialiation, or something unbeknownst to me?
There is no reason to hit rock bottom at this point. While it sucks having your symptoms I think that with time your body should be able to recover. Time might mean a few more months, but thankfully you are not at the point like some of those propecia sufferers that have been suffering for years. I’d say that would be the point where rock bottom should come into play. And I’m glad you were able to find a urologist that actually has seen this side effect from Rogaine and is willing to work with you. You really got lucky with this as most urologists would have dismissed this as a side effect.
I really would not mess with hormones at this point. I think that if you increase blood to the penis your libido should come back. I might discuss with your urologist a 5mg daily cialis treatment as I think this could help your erection and libido problems.